# SDR 99ZZZX3323

- Difficulty date: August 6, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N754TA
- Make and model: Raythn HAWKER800XP
- Aircraft serial: 258406
- Engine: Garrtt TFE7315BR
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Disk
- Part number: 30723963
- Condition: Failed
- Location: Compressor
- Part time: 109 hours
- Stage of operation: CR
- Nature of condition: E, J
- Precautionary procedure: A

## Discrepancy

WHILE IN CRUISE AT FL 390, ENGINE BEGAN VIOLENT VIBRATION WITH INCREASE ITT.  IF&D AND SAFE LANDING EXECUTED.
